American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Ces\`aro sums of Jacobi polynomial series. Memoirs of the AMS 102 (1993) MR 1132609.
Book volume table of contents   

[34] Roger L. Jones. A remark on singular integrals with complex homogeneity . Proc. Amer. Math. Soc. 114 (1992) 763-768. MR 1100655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] S. K. Pichorides. A remark on the constants of the Littlewood-Paley inequality . Proc. Amer. Math. Soc. 114 (1992) 787-789. MR 1088445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Krzysztof Samotij. An example of a Hilbert transform . Proc. Amer. Math. Soc. 112 (1991) 965-972. MR 1065092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. R. Coifman, Peter W. Jones and Stephen Semmes. Two elementary proofs of the $L\sp 2$ boundedness of Cauchy integrals on Lipschitz curves . J. Amer. Math. Soc. 2 (1989) 553-564. MR 986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sagun Chanillo, Douglas S. Kurtz and Gary Sampson. Weighted weak $(1,1)$ and weighted $L\sp p$ estimates for oscillating kernels . Trans. Amer. Math. Soc. 295 (1986) 127-145. MR 831193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] H. P. Heinig. Weighted norm inequalities for certain integral operators. II . Proc. Amer. Math. Soc. 95 (1985) 387-395. MR 806076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Steven Bloom. Boundedness of the maximal operator on weighted BMO . Proc. Amer. Math. Soc. 94 (1985) 52-54. MR 781055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Steven Bloom. A commutator theorem and weighted BMO . Trans. Amer. Math. Soc. 292 (1985) 103-122. MR 805955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Takafumi Murai. Singular integral operators of Calder\'on type and related operators on the energy spaces . Trans. Amer. Math. Soc. 288 (1985) 161-178. MR 773054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. Marshall Ash. Weak restricted and very restricted operators on $L\sp{2}$ . Trans. Amer. Math. Soc. 281 (1984) 675-689. MR 722768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Benjamin Muckenhoupt. A note on two weight function conditions for a Fourier transform norm inequality . Proc. Amer. Math. Soc. 88 (1983) 97-100. MR 691285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Karl Petersen. Another proof of the existence of the ergodic Hilbert transform . Proc. Amer. Math. Soc. 88 (1983) 39-43. MR 691275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edwin Hewitt and Gunter Ritter. Conjugate Fourier series on certain solenoids . Trans. Amer. Math. Soc. 276 (1983) 817-840. MR 688979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ernst Adams. On weighted norm inequalities for the Hilbert transform of functions with moments zero . Trans. Amer. Math. Soc. 272 (1982) 487-500. MR 662048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp{p}\sb{u}$ and $L\sp{p}\sb{u}$ with polynomial weights . Trans. Amer. Math. Soc. 270 (1982) 439-467. MR 645324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Joaquim Bruna. Boundary interpolation sets for holomorphic functions smooth to the boundary and BMO . Trans. Amer. Math. Soc. 264 (1981) 393-409. MR 603770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Burgess Davis. Hardy spaces and rearrangements . Trans. Amer. Math. Soc. 261 (1980) 211-233. MR 576872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. Fefferman. A note on singular integrals . Proc. Amer. Math. Soc. 74 (1979) 266-270. MR 524298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] R. P. Boas. Some theorems on Fourier transforms and conjugate trigonometric integrals . Trans. Amer. Math. Soc. 40 (1936) 287-308. MR 1501874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Antoni Zygmund. Some points in the theory of trigonometric and power series . Trans. Amer. Math. Soc. 36 (1934) 586-617. MR 1501757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2